Ok ladies i am having a problem… my af was due friday and on that day i had very bright red spotting not like my normal af… usually i am a heavy flower for 5-7 days, but this time it was very different… i also didnt experience cramping or bloating like i normally do each month… and then yesterday morning it was gone??? so it only lasted 3 days and like i said not enough to even change a pad each day? my dr is out of town and i am so confused!! could it be from the injectables? or clomid? someone please help me!!
Have you tested? Could be implantation bleeding…
i tested on 13dpiui it was negative… could implantation bleeding occur that late??
Clomid shortens my period from 4-5 days to one day of flow.
prayingintexas, does it have a different consistancy? and color? im just concerned this isnt normal and my dr didnt bother to let me know of these possibilities…
Yes it does. 2x it was real light and brownish. Last month it was a bright red with brown for a day
I normally have a 5-7day heavy flow. After taking the clomid I now have a 2-4day cycle and the color is a lot brighter and sometimes it is slimy. Just all in all it is different. I would try not to worry too much and say something to your doc next time you talk. If you have an extra test I would go ahead and re-test just to make sure.